Reply To: Molybednum – next best thing?

Home The Candida Forum Candida Questions Molybednum – next best thing? Reply To: Molybednum – next best thing?

#77599

Lauren
Member
Topics: 44
Replies: 267

Orka,
Personally I would stop taking Candida Clear for a while if you are having that bad of a reaction. Maybe something in it does not agree with your body. Maybe it is the Pau D’Arco causing your blood to thin. I have no idea. Or maybe it is part of a die off, but if it is it should not get that bad. I would at least lower the dosage and make sure you are taking molybdenum or milk thistle. But honestly if possible I would follow the natural antifungals and supplement protocol here because you can slowly add antifungals and monitor your body more. I view the process of getting better almost like you are experimenting with your own body and trying to find when you need to up or change dosage of anti fungals or when you need to up molybenduem. You will get better! 😀
Lots of love to you,
Lauren